American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Dragomir Ž. Đoković and Kaiming Zhao. An octonion algebra originating in combinatorics. Proc. Amer. Math. Soc. 138 (2010) 4187-4195. MR 2680045.
Abstract, references, and article information   
View Article: PDF

[2] Vladimir G. Tkachev. A generalization of Cartan's theorem on isoparametric cubics. Proc. Amer. Math. Soc. 138 (2010) 2889-2895. MR 2644901.
Abstract, references, and article information   
View Article: PDF

[3] S. Pumplün. Sums of squares in octonion algebras. Proc. Amer. Math. Soc. 133 (2005) 3143-3152. MR 2160175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Holger P. Petersson and Michel L. Racine. Octonion algebras obtained from associative algebras with involution. Proc. Amer. Math. Soc. 130 (2002) 1563-1572. MR 1887000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alberto Elduque and José María Pérez. Infinite dimensional quadratic forms admitting composition. Proc. Amer. Math. Soc. 125 (1997) 2207-2216. MR 1376759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sebastian Walcher. On monocomposition algebras . Proc. Amer. Math. Soc. 123 (1995) 2305-2314. MR 1264831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John R. Faulkner. Finding octonion algebras in associative algebras . Proc. Amer. Math. Soc. 104 (1988) 1027-1030. MR 931729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1